首页    期刊浏览 2022年09月28日 星期三
登录注册

文章基本信息

  • 标题:A Probabilistic Approach for Authenticating Text or Graphical Passwords Using Back Propagation
  • 本地全文:下载
  • 作者:ASN Chakravarthy ; P S Avadhani
  • 期刊名称:International Journal of Computer Science and Network Security
  • 印刷版ISSN:1738-7906
  • 出版年度:2011
  • 卷号:11
  • 期号:5
  • 页码:242-251
  • 出版社:International Journal of Computer Science and Network Security
  • 摘要:Password authentication is a common approach to the system security and it is also a very important procedure to gain access to user resources. In the conventional password authentication methods a server has to authenticate the legitimate user. In our proposed method users can freely choose their passwords from a defined character set or they can use a graphical image as password and that input will be normalized. Neural networks have been used recently for password authentication in order to overcome pitfall of traditional password authentication methods. In this paper we proposed a method for password authentication using alphanumeric password and graphical password. We used Back Propagation algorithm for both alphanumeric (Text) and graphical password by which the level of security can be enhanced. This paper along with test results show that converting user password in to Probabilistic values enhances the security of the system.
  • 关键词:Associative memories; Back Propagation; Character Set; Authentication; Normalization; Neural Network
国家哲学社会科学文献中心版权所有